# SDR 95FDEA00300

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-22
- Aircraft serial: 18871
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: BAC1505100246
- Condition: Corrosion
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON UPPER FLANGE OF FLOORBEAM BS 344 LBL 22, 42 AND 55 WL 208.  REMOVED DAMAGED FLOORBEAM AND INSTALLED NEW FLOORBEAM AT BS 344 LBL 65-RBL 65 PER FEDEX DRW NR SR 27-53-007.
